# SDR COMA9610284

- Difficulty date: September 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120259
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Tq Sig Cond
- Part number: 300005000052
- Condition: Malfunction
- Location: Lt Engine
- Part time: 1,619 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

AUTO FEATHER WARNING DURING TAKEOFF.  REPLACED THE LT ENGINE TORQUE SIGNAL CONDITIONER.
